Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 8, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 2 (1983)
Bull. Amer. Math. Soc. 8 (1983)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 2 (1983)
Bull. Amer. Math. Soc. 8 (1983)
More Information
Full-text PDF Free Access     Request Permissions
Strictly pseudoconvex domains in $C^{n}$
Michael Beals, Charles Fefferman and Robert Grossman.
Bull. Amer. Math. Soc. 8 (1983), 125-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684898
Instantons, double wells and large deviations
Barry Simon.
Bull. Amer. Math. Soc. 8 (1983), 323-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684899
$Q$ valued functions minimizing Dirichlet’s integral and the regularity of area minimizing rectifiable currents up to codimension two
F. J. Almgren Jr..
Bull. Amer. Math. Soc. 8 (1983), 327-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684900
A united-set formula
Ziv Ran.
Bull. Amer. Math. Soc. 8 (1983), 329-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684901
Existence theorems for generalized Klein-Gordon equations
Ezzat S. Noussair and Charles A. Swanson.
Bull. Amer. Math. Soc. 8 (1983), 333-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684902
Hook young diagrams, combinatorics and representations of Lie superalgebras
A. Berele and A. Regev.
Bull. Amer. Math. Soc. 8 (1983), 337-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684903
On the zeros of Dirichlet series associated with certain cusp forms
James L. Hafner.
Bull. Amer. Math. Soc. 8 (1983), 340-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684904
Erratum
Bull. Amer. Math. Soc. 8 (1983), 406
More Information
Full-text PDF Free Access     Request Permissions
Corrigendum to “Fixed point algebras”
C. Smoryński.
Bull. Amer. Math. Soc. 8 (1983), 407-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684905

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Maximum principles and their applications, by René Sperb.
Reviewer: Catherine Bandle
Bull. Amer. Math. Soc. 8 (1983), 343-345
Review information
Full-text PDF Free Access
The structure of locally compact Abelian groups, by David L. Armacost.
Reviewer: Lawrence Corwin
Bull. Amer. Math. Soc. 8 (1983), 346-348
Review information
Full-text PDF Free Access
Between nilpotent and solvable, by Michael Weinstein.
Reviewer: Larry Dornhoff
Bull. Amer. Math. Soc. 8 (1983), 348-350
Review information
Full-text PDF Free Access
Coding the universe, by A. Beller, R. B. Jensen and P. Welch.
Reviewer: William J. Mitchell
Bull. Amer. Math. Soc. 8 (1983), 350-353
Review information
Full-text PDF Free Access
Random Fourier series with applications to harmonic analysis, by Michael B. Marcus and Gilles Pisier.
Reviewer: Daniel Rider
Bull. Amer. Math. Soc. 8 (1983), 353-356
Review information
Full-text PDF Free Access
The representation theory of the symmetric group, by Gordon James and Adalbert Kerber.
Reviewer: Jacob Towber
Bull. Amer. Math. Soc. 8 (1983), 357-363
Review information
Full-text PDF Free Access
The logic of quantum mechanics, by Enrico G. Beltrametti and Gianni Cassinelli.
Reviewer: Martin Schechter
Bull. Amer. Math. Soc. 8 (1983), 363-365
Review information
Full-text PDF Free Access
Representations of real reductive Lie groups, by David A. Vogan Jr..
Reviewer: T. A. Springer
Bull. Amer. Math. Soc. 8 (1983), 365-371
Review information
Full-text PDF Free Access
An introduction to homological algebra, by Joseph J. Rotman.
Reviewer: J. Lambek
Bull. Amer. Math. Soc. 8 (1983), 371-375
Review information
Full-text PDF Free Access
Schottky groups and Mumford curves, by L. Gerritzen and M. van der Put.
Reviewer: David Goss
Bull. Amer. Math. Soc. 8 (1983), 375-377
Review information
Full-text PDF Free Access
Functional integration and quantum physics, by Barry Simon.
Quantum physics, a functional integral point of view, by James Glimm and Arthur Jaffe.
Reviewer: Edward Nelson
Bull. Amer. Math. Soc. 8 (1983), 378-380
Review information
Full-text PDF Free Access
Real elliptic curves, by Norman L. Alling.
Reviewer: Harvey Cohn
Bull. Amer. Math. Soc. 8 (1983), 380-385
Review information
Full-text PDF Free Access
Module categories of analytic groups, by Andy R. Magid.
Reviewer: J. E. Humphreys
Bull. Amer. Math. Soc. 8 (1983), 385-387
Review information
Full-text PDF Free Access
Convex sets and their applications, by Steven R. Lay.
Reviewers: A. W. Roberts and D. E. Varberg
Bull. Amer. Math. Soc. 8 (1983), 387-389
Review information
Full-text PDF Free Access
Counterexamples in topological vector spaces, by S. M. Khaleelulla.
Reviewer: Albert Wilansky
Bull. Amer. Math. Soc. 8 (1983), 389-391
Review information
Full-text PDF Free Access
Convexity theory and its applications in functional analysis, by L. Asimow and A. J. Ellis.
Reviewer: Fred Shultz
Bull. Amer. Math. Soc. 8 (1983), 391-395
Review information
Full-text PDF Free Access
John von Neumann and Norbert Wiener, from mathematics to the technologies of life and death, by Steve J. Heims.
Reviewer: Marshall H. Stone
Bull. Amer. Math. Soc. 8 (1983), 395-399
Review information
Full-text PDF Free Access
Fixed point theory: An introduction, by Vasile I. Istratescu.
Reviewer: Mieczyslaw Altman
Bull. Amer. Math. Soc. 8 (1983), 399-401
Review information
Full-text PDF Free Access
Groups, trees and projective modules, by Warren Dicks.
Trees, by Jean-Pierre Serre.
Reviewer: Roger C. Alperin
Bull. Amer. Math. Soc. 8 (1983), 401-405
Review information
Full-text PDF Free Access